MAUDE Adverse Event Report: EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; EPOC READER

EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; EPOC READER
Catalog Number 10736398
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported discrepant high pco2 when compared to repeat testing of the same sample on a different instrument.There is no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens has requested data files and more information.Investigation will commence once they are received.The cause of this event is unknown.
 
Additional Manufacturer Narrative
Additional information was requested from the customer, however not all information and data files were able to be provided.Without the requested information and data files, the root cause of the event remains indeterminate.With the information available, a lot review was performed on the card lot in question.The card lot was performing as intended at time of release.No systemic product problem identified.

Brand Name
EPOC BLOOD ANALYSIS SYSTEM
Common Device Name
EPOC READER
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
Manufacturer (Section G)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA   K1G 3P5
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key22688485
Report Number3002637618-2025-00059
Device Sequence Number12261250
Product Code CHL
UDI-Device Identifier00809708016685
UDI-Public(01)00809708016685
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown